Meromorphic solutions of differential equations
Differencialʹnye uravneniâ, Tome 28 (1992) no. 4, pp. 593-597
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_4_a5,
author = {A. Z. Mokhon'ko},
title = {Meromorphic solutions of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {593--597},
year = {1992},
volume = {28},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_4_a5/}
}
A. Z. Mokhon'ko. Meromorphic solutions of differential equations. Differencialʹnye uravneniâ, Tome 28 (1992) no. 4, pp. 593-597. http://geodesic.mathdoc.fr/item/DE_1992_28_4_a5/